Effects of proton pump inhibitors on adverse gastrointestinal events in patients receiving clopidogrel:systematic review and meta-analysis

Kwok, Chun Shing, Nijjar, Ramanpreet Singh and Loke, Yoon Kong (2011) Effects of proton pump inhibitors on adverse gastrointestinal events in patients receiving clopidogrel:systematic review and meta-analysis. Drug Safety, 34 (1). pp. 47-57. ISSN 0114-5916

Full text not available from this repository. (Request a copy)

Abstract

There has been recent concern regarding a possible adverse interaction between clopidogrel and proton pump inhibitors (PPIs), coupled with uncertainty as to whether PPIs genuinely help in reducing gastrointestinal (GI) harm.

Item Type: Article
Uncontrolled Keywords: aspirin,drug interactions,drug therapy, combination,gastrointestinal diseases,humans,platelet aggregation inhibitors,proton pump inhibitors,ticlopidine
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Depositing User: Pure Connector
Date Deposited: 20 Jan 2014 16:48
Last Modified: 21 Apr 2020 22:36
URI: https://ueaeprints.uea.ac.uk/id/eprint/46609
DOI: 10.2165/11584750-000000000-00000

Actions (login required)

View Item View Item